# SDR AU510001681

- Difficulty date: February 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 177B
- Engine: Lyc O360A1F
- Propeller: Mcauly 1A170FFA
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Condition: Separated
- Location: Power Lever
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CARBURETOR THROTTLE ARM DISCONNECTED FROM RODEND DUE TO USE OF INCORRECT HARDWARE.  LIMITED INFORMATION PROVIDED.  PERSONNEL/MAINTENANCE ERROR.
